# SDR CALA2019041900610

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 97,360 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N313814
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN APU AIR INLET DOOR HOUSING AND FUSELAGE SKIN CUT OUT. REF ST SAA N/R 0054937. FOUND APU AIR INLET HOUSING SUPPORTS BETWEEN STA 1787-45-1825 S- 3R TO 6R OUT OF LIMITS IAW B757-200 SRM 53-80-15-A1, L=28 5/8, W =1.0, D=.008, L=28 5/8, W=1.0, D=.063, L=21 1/2, W=2.0, D=.125, L=7.0, W=1.0, D=.049, REPLACED FWD STRAP, UPPER AND LWR ANGLES I AW DWG 148N3105, REPAIRED AFT STRAP IAW B757-200 SRM 53-80-15-R2
